my husband, 36, has -Hepatomelagy with hepatic steatosis (grade-2).
his liver is enlarged in size-16.4 cms and shows moderate diffuse increase in echogenecity.
kindly explain what this maens? what does grade-2 imply? and what is the normal liver size and how much is this increase? 16.4
If you posted your question over in the Liver Disorders Community, there is someone there who may be able to help you further named Hector...he has a wealth of liver information, and can provide you with many liver details and answer questions regarding your options.
He is also on the Cirrhosis of the Liver Community and the Hepatitis C Community...if you post on all three, you'll probably catch him...not sure if he's on this site or not.
There may also be ones here in Gastro that can help you as well, just saying he's the guy you want to have explain the liver stuff about.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.